# SDR MASA2020121110645

- Difficulty date: December 11, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 39,458 hours, 31,796 cycles
- Engine: Ge CF348C5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

E2 START ABORT X'3 W/SMOKE & NO START & OIL LEAK.
